# SDR ASAA0681078

- Difficulty date: October 11, 2006
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 52,126 hours, 28,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT THE RIGHT OVERWING EXIT IS NOT INSTALLED PROPERLY AND COULD INHIBIT EVAC PROCEDURES.
